Previous |  Up |  Next


Sobolev space; embedding theorem; Sturm-Liouville equation
We consider the weighted space $W_1^{(2)}(\mathbb R,q)$ of Sobolev type $$ W_1^{(2)}(\mathbb R,q)=\left \{y\in A_{\rm loc}^{(1)}(\mathbb R)\colon \|y''\|_{L_1(\mathbb R)}+\|qy\|_{L_1(\mathbb R)}<\infty \right \} $$ and the equation $$ - y''(x)+q(x)y(x)=f(x),\quad x\in \mathbb R. \leqno (1) $$ Here $f\in L_1(\mathbb R)$ and $0\le q\in L_1^{\rm loc}(\mathbb R).$ \endgraf We prove the following: \item {1)} The problems of embedding $W_1^{(2)}(\mathbb R,q)\hookrightarrow L_1(\mathbb R)$ and of correct solvability of (1) in $L_1(\mathbb R) $ are equivalent; \item {2)} an embedding $W_1^{(2)}(\mathbb R,q)\hookrightarrow L_1(\mathbb R) $ exists if and only if $$\exists a>0\colon \inf _{x\in \mathbb R}\int _{x-a}^{x+a} q(t) {\rm d} t>0.$$
[1] Chernyavskaya, N., Shuster, L.: Estimates for the Green function of a general Sturm-Liouville operator and their applications. Proc. Am. Math. Soc. 127 (1999), 1413-1426. DOI 10.1090/S0002-9939-99-05049-2 | MR 1625725 | Zbl 0918.34032
[2] Chernyavskaya, N., Shuster, L.: A criterion for correct solvability of the Sturm-Liouville equation in the space $L_p(R)$. Proc. Am. Math. Soc. 130 (2002), 1043-1054. DOI 10.1090/S0002-9939-01-06145-7 | MR 1873778 | Zbl 0994.34014
[3] Chernyavskaya, N., Shuster, L.: A criterion for correct solvability in $L_p(\Bbb R)$ of a general Sturm-Liouville equation. J. Lond. Math. Soc., II. Ser. 80 (2009), 99-120. DOI 10.1112/jlms/jdp012 | MR 2520380 | Zbl 1188.34036
[4] Grinshpun, E., Otelbaev, M.: On smoothness of solutions of nonlinear Sturm-Liouville equation in $L_1(-\infty,\infty)$. Izv. Akad. Nauk Kaz. SSR, Ser. Fiz.-Mat. 5 (1984), 26-29 Russian. MR 0774312
[5] Mynbaev, K., Otelbaev, M. O.: Weighted Functional Spaces and the Spectrum of Differential Operators. Moskva: Nauka 286 (1988), Russian. English summary. MR 0950172 | Zbl 0651.46037
[6] Ojnarov, R.: Separability of the Schrödinger operator in the space of summable functions. Dokl. Akad. Nauk SSSR 285 (1985), 1062-1064. MR 0820597
[7] Ojnarov, R.: Some properties of the Sturm-Liouville operator in $L_p$. Izv. Akad. Nauk Kaz. SSR, Ser. Fiz.-Mat. 152 (1990), 43-47. MR 1089974
[8] Otelbaev, M. O.: On coercive estimates of solutions of difference equations. Tr. Mat. Inst. Steklova 181 (1988), Russian 241-249. MR 0945435 | Zbl 0661.39003
[9] Otelbaev, M.: On smoothness of a solution of a nonlinear parabolic equation. In 10th Czechoslovak-Soviet Meeting ``Application of Fundamental Methods and Methods of Theory of Functions to Problems of Mathematical Physics'', Stara Gura, 26.09.--01.10. 1988 37.
Partner of
EuDML logo